Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Exercise normally. Why am I losing all my energy? Why has acne vulgaris returned?

Hi, I am a 26 years old female, I exercise regularly and am generally in great shape. I dont smoke and the most I will ever drink is an an occasional glass of wine. Recently, I began to get worried about my health. I normally exercise five times a week but suddenly I lost all my energy, my joints began hurting, I get severe muscle pain and otherwise feel constantly exhausted. I have recently graduated from university after a very intense exam period and I am not studying for another qualification, with only a month s holiday in between. I wonder if this may mean I am simply too exhausted. However, the symptoms are too severe for me to just put it down to tiredness. I think it s something else. I have very low blood pressure (always did) and I suspect my iron levels are down, since I quit eating red meat three months ago (I have a history of anemia ). I also often feel nauseous, especially when I get up and/or turn my head to the side. I just feel as if though I am breaking down. My acne vulgaris has also returned, despite two rounds of Roaccutane (last taken a year ago). I simply dont know what to think. Thank you.
Asked On : Sat, 11 Aug 2012
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi normal exercise causing weekess may be due to insufficient food intake or thyriod problem.rule out thyroid and take sufficient food intake.rule out muscular dystrophy due to exercise by doing cpk levels which indicates muscle destruction.as far as pimples are conserned they are due to sweating caused by exercise.use one more round of Roaccutane for 6 weeks.treat anaemia with haemataemics
Answered: Sun, 29 Sep 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
FOOD RELATED MAY BE WHEAT AS ANY MAJOR FOOD START REACTING WITH BODY PROTEIN CAUSING PROBLEMS LIKE THIS
GET BLOOD SERUM TESTS FOR SPECIFIC ANTIBODIES FOR WHEAT ALSO OTHER MAJOR FOOD LIKE MILK POTATO RICE
WITHDRAW ACCORDING TO REPORT YOU WILL GET GOOD RESULTS
TILL USE MEDICINES ACCORDING TO STMPTOMPS
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor